Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Irregular periods. Have PCOS. Planning for conception. Taking ovinum. Slight bleeding after intercourse. Why?

Hi I m shweta and I have irregular periods after I had few test done doc told me I have pco . Now I m married just 6 months got over now we r planning to have a baby I m also consulting doc here near by my house and started with the medicine ovinum now my query is after I have sex with my husband the next day I find slight bleeding so can u help me out.. Thank u
Asked On : Fri, 6 Jul 2012
Answers:  2 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello ma'am and welcome.

Bleeding after sexual intercourse requires an elaborate evaluation by a doctor and so I would request you to please visit your doctor. Report the symptoms and request for ruling out of all conditions that can cause such a presentation like HPV, etc.

Hope this helps.

Best wishes.
Answered: Mon, 2 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor